# SDR AC2A2020050113918

- Difficulty date: January 26, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 6,172 hours
- Engine: Pwc PT6C67C
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 104441201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IBF MAINTENANCE AID FOUND CRACKED.
